# SDR DHL2001727602

- Difficulty date: August 22, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 65C330231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY----- AFT. CARGO COMPARTMENT HAS CORROSION AT STRINGER L29 AND F/STATION 990 TO 1010.
